# SDR 2ARF201006005

- Difficulty date: June 17, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N848SH
- Make and model: Doug DC-9-83
- Aircraft serial: 49848
- Aircraft time: 46,025 hours, 25,624 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: 7438FT972
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED ON THE RIGHT MAIN LANDING GEAR SHOCK ABSORBER.  MAINTENANCE PERSONNEL REPLACED THE SEAL AND RING IAW MM 32-17-02 AND SERVICE WAS PERFORMED TO THE SHOCK ABSORBER IAW MM 32-11-02, TESTED CORRECT.
